| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer patient was accessed for port flush with one inch 22 g port.Port access successful with good blood return and site flushed well but at the end of the 10 ml flush it was noted that saline was leaking out of the top of the port needle, and it appeared the needle had a crack in it.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.
Event or Problem Description
It was reported by the customer patient was accessed for port flush with one-inch 22g port.Port access successful with good blood return and site flushed well but at the end of the 10ml flush it was noted that saline was leaking out of the top of the port needle, and it appeared the needle had a crack in it.Additional information received 11/4/2024: it was reported by the customer, the event happened at the end of september, the product was discarded and unfortunately a picture was not taken.As a result, the port had to be reaccess with another needle.